# SDR HYIA20190517001

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: C4020296
- Aircraft time: 30,128 hours, 18,367 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,128 hours, 18,367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AREAS OF CORROSION WERE IDENTIFIED ON THE LEFT HAND LOWER AFT SPAR CAP (P/N: 5122041-23) BETWEEN L.W.S. 216.71 AND 229.71. THE DEEPEST AREA OF CORROSION IS AT L.W.S. 218.71 ON THE LOWER HORIZONTAL LEG AND MEASURES APPROXIMATELY .028 INCHES DEEP. THIS IS IN EXCESS OF THE MAXIMUM REMOVABLE LIMITS ALLOWED UNDER MEB95-11R1 SECTION 3. THIS CAP WILL BE REMOVED AND REPLACED USING NEW PARTS.
